MAUDE Adverse Event Report: MIZUHO OSI CERVICAL TRACTION VECTOR ADJUSTER; OPERATING TABLE

MIZUHO OSI CERVICAL TRACTION VECTOR ADJUSTER; OPERATING TABLE
Model Number 7803-790
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient was having a posterior cervical fusion using gardner wells tongs and trios vector traction.Trios vector traction slipped mid case and patients head fell and was caught by the horseshoe headrest.Patient was not injured.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the information obtained following the evaluation of the device, it was concluded that the aging of the bumper (clamping component of the device) seemed to affect the integrity of the device surface thus causing in the slipping motion.It was also observed that the device was not subjected to regular inspection to check the wear and perform cleaning prior to the use despite being mentioned in the owner's manual as the following warning- "before and after each use, inspect the table top, components and accessories for possible damage, excessive wear or non-functioning parts.Carefully inspect all critical accessible areas, joints and all moving parts for possible damage and non-function.Damaged or defective parts should not be used or processed".Thus, prolong use of the device without regular inspection and maintenance may also have affected the bumper integrity causing the slipping motion.

Brand Name
CERVICAL TRACTION VECTOR ADJUSTER
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern avenue
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern avenue
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key16677760
Report Number2921578-2023-00003
Device Sequence Number6539362
Product Code JEA
UDI-Device Identifier00842430111679
UDI-Public00842430111679
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7803-790
Device Catalogue Number7803-790
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown